About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 713847, 8 pages
http://dx.doi.org/10.1155/2013/713847
Research Article

On Boundedness and Attractiveness of Nonlinear Switched Delay Systems

1Department of Mathematics, China University of Petroleum (Beijing), Beijing 102249, China
2School of Energy and Power Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
3Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
4School of Mathematical Science, Capital Normal University, Beijing 1000484, China

Received 1 August 2013; Accepted 29 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the boundedness and attractiveness of nonlinear switched delay systems whose subsystems have different equilibria. Some sufficient conditions which can guarantee the system’s boundedness are obtained. In addition, we work out the region where the solution will remain and furthermore the relationship between the initial function and the bounded region. Based on the new concept of attractor with switching laws, we show that the nonlinear switched delay system is attractive and then obtain the attractive region.